# SDR DALA2024020301509

- Difficulty date: January 26, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 57,719 hours, 41,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE TO AFT CARGO DOOR CUTOUT. FOUND DAMAGE OUT OF LIMITS. REMOVED DAMAGE PER B717 SRM 53-20-15-2R REPAIR 10 OPTION 2. FABRICATED, TREATED, & PAINTED REPAIR PARTS PER B717 SRM 53-20-15-2R-10 OPTION 2. INSTALLED PARTS -11 & -13 PER B717 SRM 53-20-15-2R REPAIR 10 OPTION 2. RII COMPLIED WITH. SEALED AND PAINTED IAW B717 SRM 53-20-15. OK FOR SVC. REINSPECT AFTER 8000 CYCLES. (LP #9376522)
